MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. SINGLE LUMEN EMBOLECTOMY CATHETERS

LEMAITRE VASCULAR, INC. SINGLE LUMEN EMBOLECTOMY CATHETERS
Catalog Number E1601-48
Medical Device Problem Codes Detachment Of Device Component (1104); Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no injury to the patient as the result of this incident.Patient has been discharged from the hospital.The incident occured on (b)(6) 2016.Patient was stable throughout the procedure.We received the device and were able to confirm that the balloon was not attached to the catheter.We have reviewed our batch records for this lot and all manufacturing and qc steps were completed in accordance to our internal procedures.No issues were noted on the paperwork during the manufacturing and inspection steps.At this time it is unclear what definitively caused the balloon to detach but it could have been due to getting caught on the stent during the procedure.
 
Event or Problem Description
From the hospitals description of the incident, it appears as though a 4 french lemaitre embolectomy catheter was used to either occlude the aorta during the placement of an endovascular stent or to remove arterial emboli and thrombi.At some point during the procedure the surgeon noticed that the balloon was not attached to the catheter.The balloon was retrieved with no further issue.

Brand Name
SINGLE LUMEN EMBOLECTOMY CATHETERS
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key5967708
Report Number1220948-2016-00020
Device Sequence Number19072292
Product Code DXE
UDI-Device Identifier00840663100606
UDI-Public00840663100606
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K992368
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/28/2021
Device Catalogue NumberE1601-48
Device Lot NumberSLC3784
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2016
Initial Report FDA Received Date09/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;